# SDR CA981230017

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8301
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: E/E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WIRE LOOM RUNNING TO RELAY PANEL NR 1 CONSIDERED TOO LONG AND IS CHAFING.  WIRE 3344-4B18 WAS CHAFING ON RELAY; 3341-K2.  WHEN POWER APPLIED TO AIRCRAFT, THE WIRE WELDED ITSELF TO K2 TERMINAL B2.  THIS TURNED THE LEFT FLARE LIGHT ON AND IT WOULD ONLY GO OUT WHEN THE TAXI POWER CIRCUIT BREAKER WAS PULLED.  20 OTHER AIRCRAFT CHECKED AND CHAFING WAS NOTED ON ONE OTHER.  SUBMITTER ALSO NOTES THAT IN RELAY PANEL NR 2, IF A DOOR CABLE SHOULD BREAK OR DROOP ON THESE RELAYS, THE RELAYS WOULD BE SHORTED.
